I developed what I think is a rash on my face, under my nose in the creases of my laugh lines. The skin is red and sometimes is bumpy and flakey. I have had it there for about 3-4 months and just recently it has spread to around the left side of my mouth and on each side of my chin. Also I think it is on my forehead above my left eyebrow. It isn't red on all of those places, only on my laugh lines. The other places are just red bumps that appear oily like acne, but they are itchy. The skin around the bumps isn't red. I went to my PCP and she prescribe DesOwen cream, I've used it for 2 weeks and it hasn't helped at all. I've on my own tried, neosporin, cortaid, cortison and Slesun Blue (I heard that kills fungal type conditions). I've also tried using Cetaphil soap which is suppose to be a very mild soap. I am on Alese which is a birth control and am wondering if it could be a reaction to that. I think the rash started about a month or so after I started that birth control. I haven't changed any makeup product or soaps that I am aware of. I even stopped wearing make up for 2 weeks to see if my face would clear up and it didn't. I have never had problems with my complextion in my life. Can you tell me what I should do? or what it might be.
Your rash sounds like eczema, but DesOwen should have helped at least a little. It doesn't sound like an allergic reaction, certainly not to the pill. I think you'll want to see a skin doctor for definitive diagnosis and treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.